MathSciNet Relay Station
MathSciNet bibliographic data
MR1259963 (94m:65140) 65M12 (35L65 76M25)
Nessyahu, Haim; Tadmor, Eitan; Tassa, Tamir The convergence rate of Godunov type schemes. SIAM J. Numer. Anal. 31 (1994), no. 1, 1–16.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement